Volume 9, Issue Supplement 2, September 2002, Pages 24 - 35
Four Dimensional Lie Symmetry Algebras and Fourth Order Ordinary Differential Equations
T. Cerquetelli, N. Ciccoli, M.C. Nucci
Received 1 April 2002, Available Online 2 September 2002.
- https://doi.org/10.2991/jnmp.2002.9.s2.3How to use a DOI?
- Realizations of four dimensional Lie algebras as vector fields in the plane are explcitly constructed. Fourth order ordinary differential equations which admit such Lie symmetry algebras are derived. The route to their integration is described.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - T. Cerquetelli AU - N. Ciccoli AU - M.C. Nucci PY - 2002 DA - 2002/09 TI - Four Dimensional Lie Symmetry Algebras and Fourth Order Ordinary Differential Equations JO - Journal of Nonlinear Mathematical Physics SP - 24 EP - 35 VL - 9 IS - Supplement 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2002.9.s2.3 DO - https://doi.org/10.2991/jnmp.2002.9.s2.3 ID - Cerquetelli2002 ER -